I would have that checked out.
I have been off an epistane cycle for 20 days now and using nolva for pct at 20/20/10/10. I am also taking Ejaculoid and started Lean Extreme about 3 days ago. My desire for sex is fine but my erections wont stay up for long. If i am not active for like 15 seconds it will go back down. What can be the cause of this? Is this the estrogen suppression form the nolva or what can it be? Should i take Blue up
Try adding in these few things:
Red Yeast Rice
Those cover most of the basic in getting test right, fix your bloodpressure, and working your LDL/HDL ratio.
All of them should be able to be found at your local walgreens, so you dont have to wait on em.
The Historic PES Legend
This is my first cycle and most probably my last if this will happend. I ran an IBE epistane 30/30/30/30 cycle. Im 5'10 and weigh about 172 pounds and have been lifting about a year and a half. ok thanks. Those products are found in a Centrum Multivitvamin. Can i take that instead? Ima start taking hawthorne berry again and will purchase yeast rice tommororw. Is the DHEA neccesary because i heard it can cause gyno? and im running Lean extreme right now so is it neccesary?Would adding a natural testoseterone booster such as blue up do the trick faster?? By the way how long do u think I will have this problem for :S its very embarrising ugh i hate it.
also, if nolvadex is the issue. when i stop taking it my erection should be fine?
ITS NOLVA...same PROBLEM!!!!....mine went away as I dropped the dosage...better each time...when I hit 10mgs I was almost normal but still not much drive...week I got off nolva i was amazing again!
Try maca in high dosage
As for the others, they are for hormone normalization. Centrum is no good, go with something other that them... like NOW Foods ADAM.
As for DHEA... it is naturally in your body... if you go dosing it so damn much yeah it could give you gyno... but a small theraputic dose would be far from that.
The Historic PES Legend
ok thanks for your help guys. im glad i know its the nolvadex now. how many days after was it when u stopped the nolvadex that u were back to amazing? :P lol
ok and how many mg of DHEA should i take every day?
This is why I try to preach to guys to be very careful with their estrogen levels...I see lots of guys on here who like to run really strong AIs during a cycle....its a strong possibility that this will happen as a result of that also...anything stronger than arimidex really works too well, and lowers estrogen to the point that it makes things like this an issue...as you can see, there are even people like the OP here, who are very sensitive and have a rough time with even nolva...
yeah unfortunately im guessing i am one of these people. it really sucks having the desire to have sex and not even being able to put on a condom before the woody gets down so im forced 2 do one thing :\ lol i know it sounds funny but argh its embarrasing 2 me and to my girlfriend also. well im glad now i know its the nolva. if i was to run lets say a 5-6 week halodrol cycle after like 3 months of my PCT during my PCT would i get the same problem again or since my body is already used to the nolva it wont happend??
your body is just rebounding itself from the epistane. this is very common with ph/steroid. low libo after a cycle is natural
ive never had low libido after a cycle